# SDR MWEA020620

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 49286651
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR, FORWARD AND AFT UPPER AND LOWER STOP PADS ARE WORN.  FABRICATED NEW SHIMS INSTALLED DOOR STOPS & SHIMS, REMOVED FORWARD STOP, BLENDED OUT DAMAGE, FABRICATED 3 SHIMS AND REPAIR DOUBLER INSTALLED REPAIR PARTS AND INSTALLED LOWER DOOR STOP.
